Title

On Perfect Lee Codes

Publication Date

9-28-2009

Document Type

Article

Abstract

In this paper we survey recent results on the Golomb–Welch conjecture and its generalizations and variations. We also show that there are no perfect 2-error correcting Lee codes of block length 5 and 6 over Z. This provides additional support for the Golomb Welch conjecture as it settles the two smallest cases open so far.

Publication Title

Discrete Mathematics

Volume

309

Issue

18

First Page

5551

Last Page

5561

DOI

10.1016/j.disc.2008.03.019

Version

pre-print, post-print

This document is currently not available here.

Find in your library

Share

COinS